Dr. M. S.  Aminzadeh

Professor of Statistics

Department of Mathematics

Towson University

7800 York Road - Room 342

Telephone: 410-704-2978

 

Research Interests:

 

Predictive Inference, Statistical Quality Control, Reliability, Stochastic Processes, and Time Series.

 

Education:

B.S. in Statistics (1978) Shiraz (Pahlavi) University                                                                  

M.S. in Mathematics (1980) California State University

Ph.D. in Statistics (1985) Oregon State University

Dr. Aminzadeh joined the Mathematics Department, Towson University in 1988 after his previous position in Statistics Department, Temple University.  (1985-1988). He has taught a variety of Applied Probability, Stochastic Processes, Theoretical and Applied Statistics courses ranging from the undergraduate to graduate levels at Temple, Towson, and Johns Hopkins Universities. He served as the director of Applied and Industrial Mathematics (APIM) graduate program at Towson University 2001-2007.

Spring 2021 Courses

--Applied Regression and Time Series Predictive Modeling (Math 337/533)

--Computational Spectral Analysis and Time Series (Math 634)

Awards:

2004 Jess and Mildred Fisher College of Science and Mathematics, Towson University, Outstanding Faculty Award    

1999 Jess and Mildred Fisher College of Science and Mathematics, Towson University, Excellence in Scholarship Award

Recent Directed Graduate Research Projects

--NHPP Models for Two and Three-Parameter Intensities Associated with Repairable Systems & Software Reliability

--Bayesian Estimation of QGARCH Model

--Modeling and Forecasting of Electronic package Flow Technology Data in the Transportation Industry

Publications

Deng M., Aminzadeh M. and Ji M. (2021).  Bayesian Predictive Analysis of Natural Disaster Losses. Risks 9(1), 12   DOI. 10.3390/risks9010012

 

Aminzadeh M. and Deng M. (2020).  Bayesian Estimation of Ruin Probability Based on NHPP Claim Arrivals and Inverse-Gaussian Distributed Claim Aggregates, Communications in Statistics-Theory and Methods. DOI: 1080/03610926.2019.1710763

 

Deng M. and Aminzadeh M. (2020). Bayesian predictive analysis for Weibull-Pareto composite model with an application to insurance data.  Communications in Statistics - Simulation and Computation: 10.1080/03610918.2019.1699572

 

Ji M., Aminzadeh M. and Deng M. (2020). Predictive Modeling of Threshold Life Tables, North American Actuarial Journal.

DOI: 10.1080/10920277.2019.1633929

 

Aminzadeh M.S. and Deng M., (2019). Bayesian Predictive Modeling for Inverse Gamma-Pareto Composite Distribution. Communications in Statistics-Theory and Methods, Vol 48, No. 8, pp. 1938-1954.

 

Aminzadeh M.S. and Deng M., (2018).  Bayesian Predictive Modeling for Exponential-Pareto Composite Distribution. Variance Journal, 12:1, pp 59-68.

 

Aminzadeh, M. S., (2015). MCMC-based Bayesian estimation for next fault time of software via NHPP and generalized exponential distribution, International Journal of Applied Mathematics & Statistics, Vol. 53, No. 5, pp. 24-32.

 

Aminzadeh, M. S., (2014). A surveillance scheme for reliability growth of repairable systems and software based on NHPP, Advances and Applications in Statistics, Vol. 39, No.2, PP.149 -160.

 

Aminzadeh, M.S. (2013). Bayesian Estimation of the Expected Time of First Arrival Past a Truncated Time T – the Case of NHPP with Power Law Intensity, Computational Statistics, Vol. 28, No. 6, pp.  2465-2477.

 

Aminzadeh, M.S. (2011). Bayesian Estimation of Renewal Function for Inverse-Gaussian Renewal Process, Journal of Statistical Computation

and Simulation, Vol. 81, No. 3, pp. 331-341.

 

Ren S, Lai H, Tong W, Aminzadeh, M. S., Hou X, Lai S (2010). Non-parametric bootstrapping for hierarchical data, Journal of Applied Statistics, Vol. 37, No. 9, pp. 1487-1498.

 

Aminzadeh, M.S. (2009). Bayes Estimation of K-variable Reliability for Multiple Exponential Distributions, Advances and Applications in Statistics, Vol. 12, No.1, pp.127-13.

 

Aminzadeh, M.S. (2009). Sequential and non-sequential acceptance sampling plans for auto-correlated Processes using ARMA (p, q) models,

Computational Statistics, Vol. 24, No. 1, pp.95-111

 

Aminzadeh, M.S. (2003). Bayesian Economic Acceptance Sampling Plans Using Inverse-Gaussian Model and Step-Loss Function, Communications in Statistics, Theory & Methods, Vol. 32, No. 5, pp. 961-982.

 

Aminzadeh, M.S. (2001). Bootstrap Tolerance and Confidence Limits for Two-Variable Reliability Using Independent and Weakly Dependent Observations, Applied Mathematics and Computation, Vol 122, No. 1, pp. 81-93

 

Aminzadeh, M. S. (1999). Estimation of P(Z<Y) for correlated Stochastic Time Series Models, Journal of Applied Mathematics and Computation, Vol. 122, Issue 1, pp. 81-93., Journal of Applied Mathematics and Computation, Vol. 104, pp. 179-189.

 

Aminzadeh, M.S. (1997). Estimation of Reliability for Exponential Stress-Strength Models with Explanatory Variables, Journal of Applied Mathematics and Computation Vol. 84, pp. 269-274

 

Aminzadeh, M. S. (1996). Inverse-Gaussian Acceptance Sampling Plans by Variables, Communications in Statistics, Theory and Methods, Vol. 25 No. 5, pp. 923-935.

 

Aminzadeh, M. S., Rose W., Kayvan, S. (1996). Monitoring a Gamma Process Using Exponentially Smoothed Control Charts and OC Curves, Journal of Applied Statistical Science, Vol.3, No.1, pp. 159-168.

 

Aminzadeh, M. S. (1995). Tolerance and Confidence Limits on Reliability for the Inverse-Gaussian Distribution, Journal of Applied Statistical Sciences, Vol.2. No. 2, pp. 119-128.

 

Aminzadeh, M. S. (1993). Statistical Quality Control via the Inverse Gaussian Distribution, American Statistical Association Proceedings, Section on Quality and Productivity.

 

Aminzadeh, M. S. (1993). Approximate 1-sided Tolerance Limits for Future Observations for the Rayleigh Distribution Using Regression, IEEE Transactions on Reliability, Vol. 42, No.4, pp. 625-627.

 

Aminzadeh, M. S. (1993). Exponentially Smoothed Control Charts for the Inverse-Gaussian Process, Communications in Statistics, Theory and

Methods, Vol. 22, No. 6, pp.1665-1680.

 

Aminzadeh, M. S. (1991). Confidence Bounds for P (X >Y) in one-way ANOVA Random Model, IEEE Transactions on Reliability, Vol.40, No.5, pp. 537.540.

 

Aminzadeh, M. S., (1991). Beta-expectation Tolerance Intervals and Sample Size Determination for the Rayleigh Distribution, IEEE Transactions on Reliability, Vol.40, No.3, pp. 287-289.

 

Thavaneswaran A., Aminzadeh, M. S. (1989). Robust MRAS-Type Algorithm for System Identification, International Journal of Systems Sciences, Vol. 20, No. 9

 

Aminzadeh, M. S., (1989). Prediction Intervals in Exponential Families, Communications in Statistics, Theory and Methods, Vol. 18, No.1, pp. 343-353.